# SDR SWAA2023040509883

- Difficulty date: February 24, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,557 hours, 35,743 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 291.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA 2023-142635<[01] REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BS 291.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02-0G-0;SRM 51-10-02-0G-0 ITEM 9 AND DWG 141A8180 SHEET 27 REV C.SEE INDIVIDUAL SING-OFF BELOW.;[02] CORRECTED STEP 1: REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BS 291.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02-0G-0;SRM 51-10-02-0G-0 ITEM 9 AND DWG 141A8180 SHEET 27 REV C.SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BS 291.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02-0G-0;SRM 51-10-02-0G-0 ITEM 9 AND DWG 141A8180 SHEET 27 REV C.SEE INDIVIDUAL SIGN-OFF BELOW. RII
